# SDR 08FDEA04309

- Difficulty date: October 11, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564414
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON S29R AT BS 970-990. BLENDED OUT S29R FLANGE AS NECESSARY TO REMOVE CORROSION, REMAINING THICKNESS DIMENSIONS MAINTAIN A 20-1 BLENDOUT RATIO WITH A MIN 1.0: RADIUS PER MESSAGE 1-1013418906-2,3,4,5,6, AND ARE WITHIN LIMITS.  ACCOMPLISHED HFEC AND SURFACE INSP PER NDTM 51-00-00, NO DEFECTS NOTED, FLAP PEENED AREA PER SOPM 20-10-03, FINISHED AREA AND APPLIED CORROSION INHIBITOR. ALL STEPS ACCOMPLISHED PER   EA 7-5330-126853.
